# SDR UALA2010101303811

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 36,343 hours, 4,439 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER INOPERATIVE AND DEACTIVATED. MSG NO.78-00092. RT ENG THRUST REVERSER DEACTIVATED PER MEL SPEC. REACTIVATED SYS, EXERCIED RIGHT THRUST REVERSER SYNC LOCK SWITCH. ACCOMPLISHED OPS TEST PER MM, OPS NORMAL AND NO EXISTING FAULT. OPS CHK SEVERAL TIMES, FOUND NO MESSAGE DISPLAYED.
